# SDR FDEA202112283154

- Difficulty date: December 28, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 44,294 hours, 18,299 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Condition: Faulted
- Location: Oil Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

HI ENG OIL TEMP #1, GOT INITIAL ADVISORY AT CRUISE  LEVELOFF 35,000; 168C. FOLLOWED QRH ADVISORY WHICH  LED TO ENG OIL HI TEMP QRH PROCEDURE. TEMPERATURE  PEAKED AT 176C, SHOWED 36C TO 40C HOTTER THAN #2  ENG DURING DESCENT AT FLIGHT IDLE. EMERGENCY  DECLARED, DID NOT SHUTDOWN ENGINE.  DRAINED OIL TANK AND VERIFIED QUANITY. REFILLED OIL TANK IAW A300 AMM 12-13-00-00. REMOVED AND REPLACED OIL TEMP SENSOR IAW AMM 79-32-11-04 DT582. CLEANED CANNON PLUG DT 597 FOR #3 BEARING TEMP .PERFORMED ENGINE RUNS AT POWER IN REF TO JRH CHAPTER 4 TEMPS STAYED AT 100 C. OK TO CONTINUE.
